MAUDE Adverse Event Report: MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209005A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 27th february, 2024 getinge became aware of an issue with one of surgical lights - volista access.It was stated the lamp was flooded, the device was not in use when the water felt down from upstairs, no surgeries at this time, no patient involved.The water was dropping down from device and was found inside the unit.We decided to report the issue in abundance of caution as any liquid droplets falling off into sterile field or during procedure may cause contamination in case of recurrence and contact of water with live parts may cause electric shock.
 
Additional Manufacturer Narrative
Event site city: (b)(6).Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
The correction of h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain and h4 manufacture date deems required.This is based on the internal evaluation.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Previous h4 manufacture date: 2019-11-20.Corrected h4 manufacture date: 2019-11-21.Getinge became aware of an issue with one of surgical lights - volista access.It was stated the lamp was flooded, the device was not in use when the water felt down from upstairs, no surgeries at this time, no patient involved.The water was dropping down from device and was found inside the unit.We decided to report the issue in abundance of caution as any liquid droplets falling off into sterile field or during procedure may cause contamination in case of recurrence and contact of water with live parts may cause electric shock.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The device was not being used for patient treatment upon the event occurrence.Subject matter expert established that according to the information provided the presence of water in the device is the result of a water leakage or excessive cleaning product used from the facility, it is a phenomenon external to the device.This problem is not related to the device, the or surgical light is not supplied with water and is not a source of a leak.For safety reasons a functional check of the device is required to verify the absence of damage.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
VOLISTA ACCESS
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18836521
Report Number9710055-2024-00194
Device Sequence Number7533239
Product Code FSY
UDI-Device Identifier03700712401313
UDI-Public(01)03700712401313
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVCS209005A
Device Catalogue NumberARDVCS209005A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown